# SDR 2000ZZZX687

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 7520 · Engine Cooling System
- Part: Pipe
- Part number: 577246423
- Condition: Chafed
- Location: Nr 3
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK.  NR 3 PYLON VENTILATION PIPE CHAFED.  FABRICATED DOUBLERS AND WELDED IN PLACE IAW BOEING MESSAGE M-7200-99-07969 WITH APPROVED 8110-3 DATED 10-22-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
